MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS+ (LAL+)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS+ (LAL+)
Model Number 60007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens+ (lal+, sn (b)(6), +17.0d) was explanted from the left eye due to patient dissatisfaction and a new lal+ (sn (b)(6), +17.0d) implanted as a replacement.Rxsight's first awareness of this event was on 05/29/2024.Reference report #3012712027-2024-00104 for the report on the right eye.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Additional Manufacturer Narrative
The lal was cut into fragments during explantation.Visual inspection on the returned lens fragments found no device related issues.Due to the condition of the lens, further evaluation could not be performed.Section h6 codes were updated accordingly.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Common Device Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key19630670
Report Number3012712027-2024-00105
Device Sequence Number7146395
Product Code PZK
UDI-Device Identifier00818806021521
UDI-Public01008188060215211123021617260131
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-004583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale